# SDR SCNA97300

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR R1 AND L1 EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR EXTERIOR EMERGENCY LIGHTS, OPS CHECKED NORMAL.
